A general point of view to nonholonomic jet bundles
Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 44 (2003) no. 2, p. 149-160
@article{CTGDC_2003__44_2_149_0,
     author = {Kolar, Ivan},
     title = {A general point of view to nonholonomic jet bundles},
     journal = {Cahiers de Topologie et G\'eom\'etrie Diff\'erentielle Cat\'egoriques},
     publisher = {Dunod \'editeur, publi\'e avec le concours du CNRS},
     volume = {44},
     number = {2},
     year = {2003},
     pages = {149-160},
     zbl = {1048.58002},
     mrnumber = {1985835},
     language = {en},
     url = {http://www.numdam.org/item/CTGDC_2003__44_2_149_0}
}
Kolár, Ivan. A general point of view to nonholonomic jet bundles. Cahiers de Topologie et Géométrie Différentielle Catégoriques, Volume 44 (2003) no. 2, pp. 149-160. http://www.numdam.org/item/CTGDC_2003__44_2_149_0/

[1] Cabras A., Kolář I., Prolongation of projectable tangent valued forms, Arch. Math. (Brno) 38 (2002), 243-257. | MR 1942654 | Zbl 1090.53031

[2] Doupovec M., On the underlying lower order bundle functors, to appear. | MR 2184371 | Zbl 1081.58001

[3] Doupovec M., Kolář I., Iteration of fiber product preserving bundle functors, Monatsh. Math. 134 (2001), 39-50. | MR 1872045 | Zbl 0999.58001

[4] Ehresmann C., Extension du calcul des jets aux jets non holonomes, CRAS Paris 239 (1954), 1762-1764. | MR 66734 | Zbl 0057.15603

[5] Kolář I., The contact of spaces with connection, J. Differential Geometry 7 (1972), 563-570. | MR 415660 | Zbl 0273.53025

[6] Kolář I., Bundle functors of the jet type, Differential Geometry and Applications, Proceedings, Masaryk University Brno, 1999, 231-237. | MR 1708910 | Zbl 0951.58003

[7] Kolář I., Michor P.W., Slovák J., Natural Operations in Differential Geometry, Springer-Verlag, 1993. | MR 1202431 | Zbl 0782.53013

[8] Kolář I., Mikulski W.M., On the fiber product preserving bundle functors, Differential Geometry and Its Applications 11 (1999), 105-115. | MR 1712139 | Zbl 0935.58001

[9] Libermann P., Introduction to the theory of semiholonomic jets, Arch. Math. (Brno) 31 (1995), 183-200. | Zbl 0915.58004